MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Agile? Esophageal; Prosthesis, Esophageal

BOSTON SCIENTIFIC CORPORATION Agile? Esophageal; Prosthesis, Esophageal
Model Number M00517730
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0104002 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable event of additional device required to remove the migrated stent.Imdrf impact code f2202 captures the reportable event of endoscopic procedure.Block h11: investigation results: boston scientific corporation could not confirm the reported event of stent migration.The device was not returned; therefore, product analysis could not be performed.Based on the information available there is no clinical or technical evidence to determine whether the patient reports symptoms were due to a device malfunction or structural compromise, and without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event device technical analysis: the device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "stent migration, pain, hospitalization or prolonged hospitalization, endoscopic procedure and additional device required" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: a labeling review was performed and, from the information available, there is no information that the device was used in a manner inconsistent with the instructions for use (ifu) as a known possible adverse event related to the use of the device.Additionally, it was confirmed that the following adverse events are anticipated in the ifu: stent migration and pain.Investigation conclusion: based on the available information, there is not enough evidence to confirm the cause of reported event.Without proper evaluation of the complaint device, cause not established is selected as the investigation conclusion code.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal otw stent was implanted to treat distal esophageal cancer during an esophagogastroduodenoscopy (egd) with stent placement on (b)(6) 2026.It was reported that the stent was successfully deployed but migrated approximately two weeks after implantation.The patient experienced discomfort due to pain.The migrated stent was removed using rescue forceps, and a longer agile esophageal otw stent was placed to complete the procedure.

Brand Name
Agile? Esophageal
Common Device Name
Prosthesis, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25474163
Report Number3005099803-2026-02421
Device Sequence Number16058889
Product Code ESW
UDI-Device Identifier00191506006600
UDI-Public(01)00191506006600(17)270410(10)36271395
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517730
Device Catalogue NumberM00517730
Device Lot Number0036271395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/12/2026
09/08/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/05/2026
10/02/2026
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown